# SDR CALA2024041001022

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 2,960 hours, 1,082 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: MS2452523
- Condition: Transposed
- Location: E/E Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER CREW VERBAL AIRCRAFT SPEED WOULD NOT ADVANCE PAST 270 KTS. AIRSPEED WOULD ALSO NOT TRANFER OVER TO MACH. FOUND ALTERNATE VMO/MMO SWITCH IN THE ALTERNATE POSITION. PLACED SWITCH IN NORMAL POSITION AND VERIFIED ADR LABEL 270 BIT, REF AMM 57-31-21-400-802 AND 34-21-00-730-802
